| Model Number |
CF-HQ190I |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during inspection of the device, the auxiliary jet channel and the nozzle of the colonovideoscope had white foreign material.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 1 year since the subject device was manufactured.Based on the results of the investigation, a definitive root cause could not be determined.However, it is like that the event reported as "white foreign material in auxiliary water channel" was caused by the customer used simethicone (anti-gas product).And the event reported "nozzle clogged with foreign material" could not be identify.The event can be detected/prevented by following the instructions for use which state: ifu states the detection method in gif/cf/pcf-190 series operation manual chapter 3 preparation and inspection.Ifu states the preventive measure in gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope.Olympus will continue to monitor field performance for this device.